# SDR DALA13058049253

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 42,807 hours, 24,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LEFT AND RIGHT EXIT SIGNS, AFT OVERWING THRESHOLD INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY B5-230.  OPS CHECKED NORMAL.
